# SDR GUUA94757110209A

- Difficulty date: November 2, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 27,976 hours, 33,868 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT: DURING SCHEDULED X-RAY INSPECTION DISCOVERED CORROSION INDICATIONS ON FORWARD LOWER SPAR ANGLE AT WS 125.5.  BLENDED OUT CORROSION AND INSTALLED REINFORCEMENT STRAP.
